# SDR DHL2007806600

- Difficulty date: April 16, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 55
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM CORRODED STA 55.000 RBL 54 (FLOORBEAM SEGMENT) MAJOR REPAIR.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED FLOORBEAM IAW SRM 51-1-20D.  FABRICATED NEW FLOOR (EXTRUSION P/N S2772345) IAW SRM 53-3-1 FIG 6.  CLEANED, TREATED AND PRIMED AREA AND NEW FLOORBEAM IAW SRM 51-1-8B.  INSTALLED NEW FLOORBEAM IAW SRM 51-1-20D, SRM 51-3-1 PG 2A (TORQUE).  THIS MAJOR REPAIR WAS PERFORMED IAW SRM 53-1-0 PG 1, SRM 53-3-1 FIG 6.
